# SDR 97FDEA00522

- Difficulty date: August 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N461FE
- Make and model: Boeing 727225
- Aircraft serial: 22548
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Condition: Malfunction
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

97-0148 IN FLT AFTER RAISING THE GEAR, LT MAIN IND UNSAFE RED.  LEFT GEAR LIGHT ON.  AFTER RECYCLING 2 TIMES THE LIGHT WENT OUT.  HANDLE RETURNED TO OFF POSITION AND ALL LIGHTS REMAINED OFF.  ALL OTHER DOOR LIGHTS INDICATED NORMAL OPERATION.  REMOVED LANDING GEAR ACCESSORY UNIT TO CHECK FOR MOISTURE.  CLEANED CONNECTOR.  REINSTALLED ACCESSORY UNIT.  ALSO, CLEANED TARGET SENSOR ON LIMIT UPLOCK.  TESTED LANDING GEAR ACCESSORY UNIT AS PER MAINTENANCE MANUAL 32-09-121.  OPERATIONAL CHECK GOOD.
